# SDR C2XA08ON061

- Difficulty date: January 5, 2008
- Submitted: January 6, 2008
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 6,180 hours, 3,210 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 103 - COS TO ONT - FLIGHT CREW REPORTED A/C WOULD NOT PRESSURIZE DURING WINDSHEAR ISSUES ON CLIMBOUT.  BLEED WERE OFF, THEN TURNED ON.  A/C RETURNED TO BLOCK WITHOUT INCIDENT.  CONTRACT MX (ARNIC) RAN THE ENGINES WITH FLIGHT CREW AND OPERATIONALLY CHECKED GOOD AND PRESSURIZATION PASSED SATISFACTORY.  A/C WAS RELEASED TO RETURN FOR SERVICE.
